Monday, September 26, 2022

Does Advil Sinus Make You Drowsy

What Should I Avoid While Taking Ibuprofen And Pseudoephedrine

Advil Sinus Congestion & Pain – Crowdtap

Avoid drinking alcohol. It may increase your risk of stomach bleeding.

Avoid taking aspirin while you are taking ibuprofen.

Avoid taking ibuprofen if you are taking aspirin to prevent stroke or heart attack. Ibuprofen can make aspirin less effective in protecting your heart and blood vessels. If you must use both medications, take the ibuprofen at least 8 hours before or 30 minutes after you take the aspirin .

Ask a doctor or pharmacist before using any other cough, cold, or pain medicine. Many combination medicines contain ibuprofen or pseudoephedrine. Taking certain products together can cause you to get too much of this medicine.

Advil Allergy Sinus Warnings/precautions:

Increased risk of severe stomach bleeding . History of GI disorders . Respiratory disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. Glaucoma. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

What Is Impede Technology

Impede® is a combination of safe ingredients that block extraction and significantly disrupt the conversion of pseudoephedrine into the dangerous illegal drug methamphetamine, commonly known as meth. This reduction in yield makes it unsuitable for meth cooks, who will shop elsewhere for the products they prefer. In some communities where pharmacies have replaced older single ingredient pseudoephedrine products with Nexafed, meth labs busts have been reduced up to 90%.2

Also Check: Sinus Infection Do I Need To See A Doctor

What Are The Possible Side Effects Of Ibuprofen And Pseudoephedrine

Get emergency medical help if you have signs of an allergic reaction: sneezing, runny or stuffy nose wheezing or trouble breathing hives swelling of your face, lips, tongue, or throat.

Get emergency medical help if you have signs of a heart attack or stroke:chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using this medicine and call your doctor at once if you have:

  • confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out
  • fast, pounding, or uneven heartbeat
  • easy bruising or bleeding
  • the first sign of any skin rash, no matter how mild
  • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds
  • liver problems–upper stomach pain, vomiting, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice
  • kidney problems–little or no urinating, painful or difficult urination, swelling or rapid weight gain, feeling tired or short of breath
  • nerve problems–fever, headache, neck stiffness, chills, increased sensitivity to light, seizure or
  • severe skin reaction–fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads and causes blistering and peeling.

Common side effects may include:

What Are The Side Effects Of Advil Allergy And Congestion Relief

Can You Take Tylenol While Pregnant

With any medication, there are risks and benefits. Even if the medication is working, you may experience some unwanted side effects.

Contact your doctor immediately if you experience any of the following:

  • Heart attack: chest pain or tightness, pain that radiates up to your shoulder, arm, neck, or jaw
  • Stroke: chest pain, trouble breathing, weakness in one part of your body or face, slurred speech, leg swelling
  • Stomach bleeding: feeling faint, vomiting blood, bloody or dark stools, severe stomach pain or discomfort
  • Allergic reactions: hives, rash, blisters, swelling of the lips or tongue, difficulty breathing, skin reddening

The following side effects may get better over time as your body gets used to the medication. Let your doctor know immediately if you continue to experience these symptoms or if they worsen over time.

You May Like: How To Get Over A Sinus Infection

What Are Some Side Effects That I Need To Call My Doctor About Right Away

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Weakness on 1 side of the body, trouble speaking or thinking, change in balance, drooping on one side of the face, or blurred eyesight.
  • Shortness of breath, a big weight gain, or swelling in the arms or legs.
  • Chest pain or pressure.

Can You Take Aerius And Blood Pressure Medication Together

The pseudoephedrine in AERIUS® Double Action 12 Hour may reduce the effects of drugs called beta-blockers, which are used to treat blood pressure. This may lead to a noticeable increase in blood pressure. Be careful when using AERIUS® Double Action 12 Hour along with beta-blockers.

If you are taking any medication, its important to speak to your doctor or pharmacist before taking AERIUS® Double Action 12 Hour.

Also Check: Medicine To Reduce Sinus Pressure

Got Questions About Aerius Products We Have Answers Take A Look Below For Commonly Asked Questions About Aerius

AERIUS®& AERIUS® Kids

Possible side effects of AERIUS® and AERIUS® Kids are: dry mouth, fatigue, increased appetite, and headache. At the recommended dose, this medicine is not expected to make you drowsy. Drowsiness has been reported very rarely. Although most people do not experience drowsiness, it is recommended not to engage in activities requiring mental alertness until you have established your own response to the medicinal product.

Possible side effects of AERIUS® Double Action 12 Hour are: trouble sleeping, headache, increased appetite, and dry mouth.

Serious side effects

All AERIUS® products have the potential to cause serious side effects as well, although these are very rare. Possible serious side effects include: allergic reaction , fast heart rate or heart palpitations, restlessness with increased body movement, seizures, and liver dysfunction . If you happen to experience any of these serious side effects or experience any unexpected side effects, stop taking AERIUS® and call your doctor or pharmacist right away.

AERIUS® Kids can also cause urinary tract infection and symptoms of a chicken pox infection . These side effects are uncommon, but if your child does experience them, they should stop taking AERIUS® Kids and you should contact your childs doctor or pharmacist right away.

Medicinal ingredient: Desloratadine

Medicinal ingredient: Desloratadine

  • Desloratadine
  • Pseudoephedrine sulfate

Advil Allergy Sinus Overview

Can Meloxicam make you drowsy and sleepy

Advil Allergy Sinus is an over the counter medication used to treat the symptoms of colds, sinus congestion, and the flu. It is a single product containing 3 medications: ibuprofen, pseudoephedrine, and chlorpheniramine. Ibuprofen belongs to a group of drugs called non-steroidal anti-inflammatory drugs , which work by providing pain/headache relief. Pseudoephedrine belongs to a group of drugs called nasal decongestants, which work by narrowing the blood vessels and reducing the swelling inside your nasal passage. Chlorpheniramine belongs to a group of drugs called Histamine H1 Antagonists . It works by blocking the action of histamine and allergy symptoms.

This medication comes in a caplet form and is usually taken every 4 to 6 hours with food.

Common side effects of Advil Allergy Sinus include stomach upset, fast heart rate and shakiness. Advil Allergy Sinus can also cause drowsiness. Do not drive or operate heavy machinery until you know how this medication affects you.

You May Like: Can You Heal A Sinus Infection Without Antibiotics

Does Ibuprofen Make You Tired

modestine110153528over a year ago

There’s a lot to unpack in this poster’s question, which contains several parts, both said and unsaid:

  • Should you women see their doctor about menstrual cramps that are bad enough they want to take a painkiller to relieve them?
  • Is it safe to take ibuprofen on a regular basis?
  • What are the possible side effects of ibuprofen and when should you be worried?
  • Is fatigue a possible side effect of ibuprofen?
  • Could menstruation or PMS also be making this person tired, instead?

What did the people who joined the initial poster have to say, and what is the scientific perspective? Let’s start investigating!

Can ibuprofen make you tired? Here’s what members of the SteadyHealth community had to say:

  • Tiredness is one of the side effect of Ibuprofen.
  • As you already said you take it to reduce your menstrual cramps and I think it is normal to take rest or sleep after.
  • I think your body, since in pain, requires resting and sleep in order to recover.
  • I think you dont feel tired
  • than sleepy which is sometimes usual when taken any painkiller.

Quite a few people reported that ibuprofen also made them tired:

  • Not only did I become very fatigued, but I also started getting heart palpitations.
  • The Ibuprofen made me tired.
  • I agree, Ibuprofen knocks me out and even makes me groggy the whole next day.
  • I take to reduce inflammation but I am just too groggy!
  • Yeah it got me so sleepy to and I have a track race today 🙁

Advil Cold And Sinus Oral Interactions With Other Medication

Does Advil Cold & Sinus Interact with other Medications? Severe Interactions, Child Ibuprofen Oral,ibuprofen oral brand names and other generic formulations include:, Bupranol FP Oral, Childrens Ibuprofen Oral, Keep all drugs in a safe place, Advil Cold and Sinus UsageFor those who are trying to use this medicament, Visit cvs.com for more details.At the first sign of sinus problems, Talk to your doctor if youve got severe pain, so you can stop allergies that hurt., Fast

Don’t Miss: Does Advil Allergy Sinus Cause Drowsiness

How Advil Allergy And Congestion Relief Works

Advil Allergy and Congestion Relief is a combination of three medications that work together to relieve symptoms caused by allergies and the common cold. Both chlorpheniramine and ibuprofen block certain chemicals in you body that cause inflammation . Ibuprofen also blocks chemicals that cause pain. Phenylephrine clears your sinuses to relieve sinus pressure.

Why Is Pseudoephedrine Used To Make Methamphetamine

UPC 305730180108

Methamphetamine can be produced relatively easily by combining household chemical ingredients with common over-the-counter cold medicines, such as pseudoephedrine. Since pseudoephedrine is an active ingredient found in many cold and allergy medicines available at local pharmacies, meth cooks have easy access to this key component needed to make methamphetamine.

Recommended Reading: Flonase Help With Sinus Pressure

What Are The Mild And More Common Side Effects Of Advil Cold & Sinus

All medications have side-effects. Consumers taking Advil Cold & Sinus potentially have a wide range of side effects. For example, the most common symptoms experienced by sinus sufferers after taking the medication include:

  • Constipation
  • Sudden changes in speech or vision

Of the above side effects, the most frequent are a rapid or irregular heartbeat, persistent drowsiness and severe vomiting. Contact your doctor if you feel the onset of any of these symptoms.

Typical Dosing For Advil Allergy And Congestion Relief

Each tablet contains 200 mg of ibuprofen, 10 mg of phenylephrine, and 4 mg of chlorpheniramine.

  • Adults and children age 12 years and up: The typical dose is 1 tablet by mouth every 4 hours while you’re having symptoms. Don’t use more than 6 tablets in 24 hours unless your provider specifically told you to do so.
  • Children under 12 years of age: Ask your child’s provider.

Recommended Reading: Relieve Sinus Pressure In Ears

What Other Information Should I Know

Ask your pharmacist any questions you have about diphenhydramine.

It is important for you to keep a written list of all of the prescription and nonprescription medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

Are There Any Other Precautions Or Warnings For This Medication

Ibuprofen (Advil/Motrin) Nursing Drug Card (Simplified) – Pharmacology

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

Also Check: Can Sore Throat Cause Sinus Infection

Can/should I Take A Sinus Decongestant For A Sinus Infection

You can take certain decongestants for a sinus infection. Decongestants that contain only pseudoephedrine or phenylephrine are more typically recommended for a sinus infection. Decongestants with additional ingredients like antihistamines may suppress your bodys immune response and interfere with your bodys ability to fight the infection. If you have a severe sinus infection, or if youre on antibiotics, consult with your doctor about the best OTC medication choice for you.

Can Advil Cold & Sinus Cause Any Gastrointestinal Side Effects

Studies show that gastrointestinal issues are reported by roughly 25% of patients. Typically, these side effects are generally mild. Most gastrointestinal side effects do not extend past slight nausea and abdominal pain. More serious, yet uncommon gastrointestinal symptoms occur in an even smaller percentage of users. They include ulcers, hemorrhages and inflammation of the pancreas and colon.

Evaluate your personal and family medical history to determine whether you are at risk for any gastrointestinal issues, particularly the more unusual and severe side effects. Review this history together with your doctor to find out whether it is safe for you to take Advil Cold & Sinus.

Read Also: Over The Counter Medication For Sinus Congestion

How To Cope With Side Effects

What to do about:

  • feeling or being sick â try taking pseudoephedrine with or after a meal or snack. It may also help if you do not eat rich or spicy food. If you have been sick, drink plenty of water by having frequent sips to avoid dehydration. Signs of dehydration include peeing less than usual or having strong-smelling pee.
  • headaches â make sure you rest and drink plenty of fluids. Do not drink too much alcohol. Ask a pharmacist to recommend a painkiller. If your headache does not go away, stop taking pseudoephedrine or see your doctor. It may be because pseudoephedrine can increase your blood pressure.
  • dry mouth â chew sugar-free gum or suck sugar-free sweets.
  • feeling restless, nervous or shaky â stop taking pseudoephedrine and talk to a doctor if symptoms do not go away. Ask a pharmacist about trying a different medicine.
  • difficulty sleeping â try not to have a big meal in the evening and avoid drinking alcohol, tea or coffee. Try not to watch television or use your mobile phone before going to bed. Try to relax for an hour before bedtime.

Advil Cold & Sinus Caplets

Advil® Cold &  Sinus Reviews 2020

For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.

Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.

Temporarily relieves these symptoms associated with the common cold or flu:

  • headache
  • minor body aches & pains

12 years of age and older:

  • 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
  • Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.

Under 12 years of age:

  • Do not take

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide

You May Like: Medicine For Sinus Infection Prescription

Frequently Asked Questions About Advil Allergy And Congestion Relief

How do I know if Advil Allergy and Congestion Relief is safe for me to take?

Advil Allergy and Congestion Relief is generally safe to take, but it’s not the best choice for everyone. This medication might not be appropriate for you if you have certain conditions, such as a history of serious side effects from other allergy or common cold medications, breathing problems, stomach or stomach bleed problems, kidney problems, heart problems, or a history of stroke. Ask your provider if Advil Allergy and Congestion Relief is safe for you.

Can I use Advil Allergy and Congestion Relief only when I need it?

Yes, you can use Advil Allergy and Congestion Relief as needed. However, it’s recommended you take the medication on a scheduled basis while you’re having symptoms. Use the lowest dose for the shortest amount of time. Don’t use more than 6 tablets in a 24-hour period without talking to your provider first.

Can I use Advil Allergy and Congestion Relief if I’m pregnant?

If you’re pregnant, talk to your provider first before using Advil Allergy and Congestion Relief to see if it’s safe for you. This medication contains ibuprofen , which should be avoided during the second half of pregnancy because it might cause problems to your unborn baby or cause complications during delivery. This medication also contains phenylephrine, which might be linked to birth defects if taken during the first trimester of pregnancy.

Can I drink alcohol while taking Advil Allergy and Congestion Relief?

Popular Articles
Related news